Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 7520590, 6 pages
https://doi.org/10.1155/2017/7520590
Research Article

Analysis of a Generalized Lorenz–Stenflo Equation

1College of Mathematics and Statistics, Chongqing Technology and Business University, Chongqing 400067, China
2Mathematical Postdoctoral Station, College of Mathematics and Statistics, Southwest University, Chongqing 400716, China
3Information Office, Chongqing Technology and Business University, Chongqing 400067, China

Correspondence should be addressed to Rui Chen; moc.qq@5386779721

Received 20 September 2017; Accepted 26 November 2017; Published 13 December 2017

Academic Editor: Giacomo Innocenti

Copyright © 2017 Fuchen Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fuchen Zhang, Rui Chen, and Xiusu Chen, “Analysis of a Generalized Lorenz–Stenflo Equation,” Complexity, vol. 2017, Article ID 7520590, 6 pages, 2017. https://doi.org/10.1155/2017/7520590.